# SDR DALA2017010900160

- Difficulty date: January 8, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 113,082 hours, 16,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMERGENCY LIGHT INOPERATIVE. REPLACED FUSE.  SYSTEM OPERATION IS NORMAL.
